# SDR SWAA2022110166460

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 18,012 hours, 8,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070021002
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT GALLEY CAPTS SIDE EMERGENCY FLASHLIGHT INOP / [01] R/R AFT GALLEY CAPTAIN SIDE FLASHLIGHT BATTERY IAW AMM 25-64-00.  THIS CLOSES MEL 25-12-01.
